# SDR COMA9710226

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  DEFERRED RT FWD OVERWING EMERGENCY LIGHT PER MEL 33-50-01, CAT C.
